Pediatric Neoplasms of the Spine

John P. Dormans, Sheila Conway Adams

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationSurgical Management of Spinal Deformities
PublisherElsevier Inc.
Pages195-209
Number of pages15
ISBN (Print)9781416033721
DOIs
StatePublished - Dec 1 2009

ASJC Scopus subject areas

  • Dentistry(all)
  • Medicine(all)

Cite this

Dormans, J. P., & Adams, S. C. (2009). Pediatric Neoplasms of the Spine. In Surgical Management of Spinal Deformities (pp. 195-209). Elsevier Inc.. https://doi.org/10.1016/B978-141603372-1.50017-2